# SDR MTNA20200311314

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 26,917 hours, 30,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer Seal
- Part number: S57110885200
- Condition: Corroded
- Location: Fuselage
- Part time: 26,917 hours, 30,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON WING TO FUSELAGE SEAL RETAINER SHIMS.  LOCAL MANUFACTURED AND INSTALLED NEW SHIM.
